MathSciNet Relay Station
MathSciNet bibliographic data
MR2000274 (2004h:47081) 47H10 (45P05 47J05 54H25)
Huang, Nan-jing; Fang, Ya-ping Fixed points for multi-valued mixed increasing operators in ordered Banach spaces with applications to integral inclusions. Z. Anal. Anwendungen 22 (2003), no. 2, 399–410.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement